# SDR SABA9700015

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- Engine: Garrtt TPE33110U
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RT EGT BECAME ERRATIC.  THIS WAS A DUPLICATE WRITE-UP OF A EARLIER PROBLEM.  PILOT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED COMPLETE CHECK OF THE RT EGT SYSTEM WIRING.  THE ZONE NR 2 CANNON PLUG WAS CLEANED AND THE EGT SYSTEM WAS TESTED.  THE AIRCRAFT WAS THEN GROUND RAN AND THE EGT INDICATIONS WERE STEADY WITH THE SRL SYSTEM ON OR OFF.  THE MEL ON THE RT SRL WAS CLEARED CONTROL NUMBER 050897-04C.
